# SDR SWIA2020042350209

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT LBL9.00 FROM FS364.00 TO APPROX FS394.00 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED CORROSION FROM SEAT TRACK FS 364.00 TP APPROX FS394.00 LBL 9. REF: CRJ-200 SRM. FOUND TO BE OUT OF LIMITS. REF: CRJ-200 SRM AND BOMBARDIER STANDARDS MANUAL. FABRICATED SEAT TRACK REF BOMBARDIER REO. REMOVED OLD SEAT TRACK AND INSTALLED NEW SEAT TRACK. REF: CRJ-200 AMM. SEE CONTINUATION CARD FOR MORE DETAILS
